# SDR ASOA2014082211106

- Difficulty date: July 27, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,501 hours, 10,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND ANTENNA BETWEEN BS 295-FS310 S27.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-01-101-002-A02 AND 51-21-06-001-001-A01.  REMOVED AND REPLACED THE DOUBLER  IAW SRM 51-42-20-001-001-A01, SRM 51-42-210-001-A01, & 51-42-06-001-001-A01.
